# SDR KCSA201306150060

- Difficulty date: June 15, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 99,775 hours, 19,593 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT STRIP INBD OF NR 6 FLAP TRACK FAIRING HAS EVIDENCE OF CORROSION.
